# SDR ASOA05253

- Difficulty date: March 21, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE ENGINE SUPPORT BEAM UPPER AND LOWER WEB AT BL 0 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE ENGINE SUPPORT BEAM UPPER AND LOWER WEB AT BL 0 IAW ASA EO 600-53-0072B.  (M)
